Volume 16, Number 2, January 2015

Special Issue in Honor of the 65th Birthday of Prof. S. Dhompongsa
Open Wataru Takahashi, Ngai-Ching Wong and Jen-Chih Yao
Strong convergence theorems for commutative families of linear contractive operators in Banach spaces
Satit Saejung
Remarks on convexity properties of Nakano spaces
D. R. Sahu, K. K. Singh, V. K. Singh and Y. J. Cho
A Newton-like method for solving generalized operator equations and variational inequalities
Mikio Kato and Takayuki Tamura
Direct sums of Banach spaces with FPP which fail to be uniformly non-square
Mohammad Imdad, Sunny Chauhan and Poom Kumam
Fixed point theorems for two hybrid pairs of non-self mappings under joint common limit range property in metric spaces
Kwan Deok Bae, Do Sang Kim and Liguo Jiao
Mixed duality for a class of nondifferentiable multiobjective programming problems
A. Amini-Harandi and Adrian Petrusel
An endpoint theorem in generalized L-spaces with applications
Yamin Wang and Hong-Kun Xu
A new accuracy criterion for the contraction proximal point algorithm with two monotone operators

Tomás Domínguez Benavides and Beatriz Medina Pérez
Generalized nonexpansive mappings on unbounded sets
Rabian Wangkeeree and Hossein Dehghan
Strong and Δ-convergence of Moudafi's iterative scheme in CAT(0) spaces
Thanwarat Butsan
Weak and strong convergence theorems for strictly pseudononspreading mappings and equilibrium problem in Hilbert spaces
Vivek Laha, Shashi Kant Mishra and Vinay Singh
On characterizing the blunt minimizers of epsilon convex programs
Jack Markin and Naseer Shahzad
Fixed point theorems for inward mappings in R-trees
Marija Cvetkoviç and Vladimir Rakočeviç
Fisher quasi-contraction of Perov type
Open Pierre von Mouche and Takeshi Yamazaki
Sufficient and necessary conditions for equilibrium uniqueness in aggregative games
Jukrapong Tiammee and Suthep Suantai
Coincidence point theorems for multi-valued mappings of Reich-type on metric spaces endowed with a graph
Neda Khodabakhshi and S. Mansour Vaezpour
Existence and uniqueness of positive solution for a class of boundary value problems with fractional q-differences
Continue Number 3 (Special Issue in Honor of the 65th Birthday of Prof. S. Dhompongsa)

Pub. January 30, 2015

Yokohama Publishers

yokohama publishers